Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Child is having loose motion and vomiting. Temporary relief from taximo syrup. What to do?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1995
Answered : 4036 Questions
my son is 2yrs and he was prescribed Taximo syrup for 6 days. He was okay after 3 days of administration of the drug but hes again started loose motions and he is not having food. I have restarted him on Taximo. What should i do. He also passes greenish stool
Posted Sun, 21 Apr 2013 in Child Health
Answered by Dr. Pragnesh Vachharajani 19 minutes later

Thanks for posting your query. I can appreciate concern of a parent.

Please not the following.

Please do not restart the antibiotic without consulting your doctor.
Please take him to doctor, your family physician or pediatrician,as the illness has reoccur he might need some investigation like blood test, urine etc.
Without proper diagnosis antibiotics must not be given.
Again repeating same antibiotics in short span does not make sense.

>Please give plenty of fluids like: lemon water, juices, soups etc.Proper intake is must otherwise there are all the chances of dehydration. You can try variety of liquids that appeal him to drink. You should give small quantity at a time and give it frequently.

>Give him light diet like rice-dal, curd rice, fruits etc.

Please visit your doctor and get him examined and treated properly.

Wishing him good health and speedy recovery.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor